Pacific Journal of Mathematics

Error bounds for an approximate solution to the Volterra integral equation.

John Hilzman

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 203-207.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038635

Mathematical Reviews number (MathSciNet)
MR0110933

Zentralblatt MATH identifier
0096.10103

Subjects
Primary: 45.00

Citation

Hilzman, John. Error bounds for an approximate solution to the Volterra integral equation. Pacific J. Math. 10 (1960), no. 1, 203--207. https://projecteuclid.org/euclid.pjm/1103038635


Export citation

References

  • [1] E. Hille and R. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Coll. Publ. 31 (1957).
  • [2] A. D. Michal, Differentialequations in Frechet differentialsoccurring inintegral equations, Proc. Nat. Acad. Sci., 31 (1945), 252-258.
  • [3] A. D. Michal,On a non-linear total differentialequation in normed linear spaces Acta Mathematica, 80 (1948), 1-21.